# SDR SWAA2021081709179

- Difficulty date: February 28, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND ON STR 21R; B.S. 986 W.L. 196 STRAP / CORROSION ON STRAP STR 21R BS 986 WL 196 FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1. REMOVED STRAP I.A.W. SRM 51-40-02-0G-0. FABRICATED NEW REPLACEMENT STRAP FROM 7075T6 0.063 I.A.W. BOEING DWG 147A8801 REV: M; INSTALLED REPLACEMENT STRAP I.A.W. SRM 51-40-02-0G-0 AND BOEING DWG 147A8801. REV:-.
